MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION PHOENIX; DIALYZER, HIGH PERMEABILITY WITH OR WITHOUT SEALED DIALYSATE SYSTEM

BAXTER HEALTHCARE CORPORATION PHOENIX; DIALYZER, HIGH PERMEABILITY WITH OR WITHOUT SEALED DIALYSATE SYSTEM
Catalog Number 103453
Medical Device Problem Code Infusion or Flow Problem (2964)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/29/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The customer reported this event to the fda through medwatch: (b)(4).Should additional relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported that during treatment with a phoenix machine, a patient experienced a high ultrafiltration.It was reported that the patient's post weight was about 2.9 kg lower than the pre weight.The customer stated that the net ultrafiltration (uf) removed was 1.09l during dialysis.It was reported that the hemodialysis (hd) machine was showing d1-d2 error messages, reset the hd machine was performed and the d1-d2 error messages stopped showing.It was reported that in the last 45 minutes, d1-d2 error messages kept showing again and approximately 30 minutes remaining for treatment, the venous pressure went up to "300s".The customer decided to stop hd in order to prevent bloodline clotting and blood was returned to the patient.It was reported that the patient felt dry, however, their blood pressure was 129/73 mmhg.There was no patient injury or medical intervention associated with this event.No additional information is available.
 
Additional Manufacturer Narrative
H10: the device was not received for evaluation; therefore, a device analysis could not be completed.A service history review was performed and revealed that the device has no previous service events; therefore, servicing did not cause or contribute to the reported event.Should additional relevant information become available, a supplemental report will be submitted.

Brand Name
PHOENIX
Common Device Name
DIALYZER, HIGH PERMEABILITY WITH OR WITHOUT SEALED DIALYSATE SYSTEM
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
MDR Report Key12338169
Report Number9616240-2021-00005
Device Sequence Number20005275
Product Code KDI
UDI-Device Identifier07332414042035
UDI-Public(01)07332414042035(21)
Combination Product (Y/N)Y
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K070643
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/29/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number103453
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/23/2021
Supplement Date Received by Manufacturer09/28/2021
Initial Report FDA Received Date08/18/2021
Supplement Report FDA Received Date09/29/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age19 YR
Patient Weight60